... getting it from a friend. My friend lost their script too and my suboxone came to an abrupt stop. I had 2mg today but usually take 4mg a day. How hard will it be to quit cold turkey. Will I be able to function at work and school. I'm a waitress, so I have to deal with people. Does anyone know what I can do to ease the withdrawal symptoms
To ease the withdrawal symptoms, lookup the Thomas Recipe on this site and go purchase the ingredients at a healthfood store. Some have it already in a kit and you could call around to find out first. Suboxone has a pretty long half life so you might not feel any withdrawal symptoms for a few days, but, you have been on it awhile, and each person is different. Is getting back on it and tapering off properly an option? I hope someone else will answer to help you but that is the only 2 things I know to tell you. I'll say some Prayers for you.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2010 • 9 answers
Posted 11 Mar 2010 • 1 answer
Posted 28 Apr 2010 • 3 answers
I lost my 8 mg suboxone a wk ago and dec to stop. W/draw hell! How long is this agony going to last?
Posted 12 Jun 2010 • 2 answers
Posted 12 Sep 2010 • 5 answers